SciELO - Scientific Electronic Library Online

 
vol.2 issue1Plano de amostragem utilizado no estudo de reprodução humana no distrito de São Paulo author indexsubject indexarticles search
Home Page  

Revista de Saúde Pública

Print version ISSN 0034-8910

Abstract

SOUZA, José Maria Pacheco de. Regressão linear com duplo truncamento na distribuição da variável dependente. Rev. Saúde Pública [online]. 1968, vol.2, n.1, pp. 1-9. ISSN 0034-8910.  http://dx.doi.org/10.1590/S0034-89101968000100001.

A solution to the problem of fitting a linear regression with double truncation in the distribution of the dependent variable is obtained, using the maximum likelihood function and an iterative process.

        · abstract in Portuguese     · text in Portuguese     · pdf in Portuguese